# SDR SWIA201129039

- Difficulty date: December 20, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,230 hours, 45,550 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SEATBELT WILL NOT RELEASE EASILY.  (FLT 7776)  REPLACED F/O'S SEATBELT ASSEMBLY.
